Show simple item record

dc.contributor.authorUvais, N.A.
dc.contributor.authorSreeraj, V.S.
dc.date.accessioned2016-11-18T17:34:29Z
dc.date.available2016-11-18T17:34:29Z
dc.date.issued2016
dc.identifier.citationUvais N.A., Sreeraj V.S., (2016) "Sertraline induced tremor", The Journal Of Neurobehavioral Sciences, 3 (2), 84-85.tr_TR
dc.identifier.urihttp://www.scopemed.org/?mno=225938
dc.identifier.urihttp://earsiv.uskudar.edu.tr/xmlui/handle/123456789/602
dc.description.abstractSpecific serotonin reuptake inhibitors have been associated with extrapyramidal dysfunction manifesting as parkinsonism, dystonia, tremor, and akathisia. Here, we describe a old female patient with a diagnosis of moderate depressive episode who developed tremor with sertraline in the absence of concurrent prescription of medications, which have potential action on the dopaminergic system and whose symptoms resolved after the drug was discontinued.tr_TR
dc.language.isoengtr_TR
dc.subjectsertralinetr_TR
dc.subjecttremortr_TR
dc.subjectagomelatinetr_TR
dc.subjectadverse drug reactionstr_TR
dc.titleSertraline induced tremortr_TR
dc.typeArticletr_TR
dc.relation.journalThe Journal Of Neurobehavioral Sciencestr_TR


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record